MathSciNet Relay Station
MathSciNet bibliographic data
MR1633979 (99e:60153) 60J15 (58G32 60J10)
Coulhon, T.; Grigoryan, A. Random walks on graphs with regular volume growth. Geom. Funct. Anal. 8 (1998), no. 4, 656–701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement